# SDR AALA201801099054

- Difficulty date: December 7, 2017
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,199 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D55371319800200
- Condition: Loose
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. EXCESSIVE PLAY BEARING RUDDER HINGE ARM 4 ON VERTICAL STABILIZER. REPLACED HINGE ARM PER SRM 51-72-11.
